RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 4, Pages 815–837 (Mi izv989)  

The method of function of an operator, and iterative processes in some optimal control problems

I. I. Golichev

Institute of Mathematics with Computing Centre, Ural Branch of USSR Academy of Sciences

Abstract: For a problem with control of the right-hand side of the state equation and with observation at the terminal time instant, the representation of the solution in the form of a function of an operator is obtained. A criterion for solvability of the time-optimal control problem is found. An iterative process for solving the problem, whose rate of convergence does not depend on the regularization parameter, is constructed.

Full text: PDF file (984 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:1, 795–816

Bibliographic databases:

UDC: 519.71
MSC: Primary 49J27; Secondary 41A35, 41A65
Received: 22.05.1990

Citation: I. I. Golichev, “The method of function of an operator, and iterative processes in some optimal control problems”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991), 815–837; Math. USSR-Izv., 39:1 (1992), 795–816

Citation in format AMSBIB
\Bibitem{Gol91}
\by I.~I.~Golichev
\paper The~method of function of an operator, and iterative processes in some optimal control problems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 4
\pages 815--837
\mathnet{http://mi.mathnet.ru/izv989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137587}
\zmath{https://zbmath.org/?q=an:0783.49011|0745.49019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39..795G}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 1
\pages 795--816
\crossref{https://doi.org/10.1070/IM1992v039n01ABEH002226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ84600005}


Linking options:
  • http://mi.mathnet.ru/eng/izv989
  • http://mi.mathnet.ru/eng/izv/v55/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:198
    Full text:60
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020